# SDR SWAA114808

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 45,888 hours, 36,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING I/B MIDFLAP T/E WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE IAW MM.
